Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 41, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2014, 2:45 PM CDT for Denton County, Wise County, Texas. It was in force for 60 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 2:45 PM CDT (19:45 UTC)
- Expired
- Apr 3, 2014, 3:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Denton County, TX, Wise County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 2:56 PM CDT | HAIL 0.88 | Rhome, TX | NICKEL SIZE HAIL IN RHOME |
| Apr 3, 2:56 PM CDT | HAIL 1 | 7 Nw Rhome, TX | QUARTER SIZE HAIL AT HIGHWAY 287 AND CR 4421 |
| Apr 3, 3:12 PM CDT | HAIL 1.5 | 9 Se Decatur, TX | PING PONG BALL SIZE HAIL 9 SOUTHEAST OF DECATUR |
| Apr 3, 3:28 PM CDT | HAIL 0.75 | 3 Nne Ponder, TX | PENNY SIZE HAIL 3 MILES NORTH NORTHEAST OF PONDER |
| Apr 3, 3:36 PM CDT | HAIL 0.75 | 2 W Denton, TX | DIME SIZED HAIL REPORTED 2 MILES WEST OF I-35 ON HWY 380 |
| Apr 3, 3:40 PM CDT | HAIL 2 | 1 N Denton, TX | GOLF BALL SIZE TO HEN EGG SIZE HAIL AT INTERSTATE 35 AND HIGHWAY 288 |
| Apr 3, 3:42 PM CDT | HAIL 1.75 | Denton, TX | AT 380 AND I-35 |
| Apr 3, 3:45 PM CDT | HAIL 2.75 | 2 N Denton, TX | BASEBALL SIZE HAIL |
| Apr 3, 3:45 PM CDT | HAIL 2.75 | Denton, TX | PING PONG TO BASEBALL SIZE HAIL IN DENTON |
| Apr 3, 3:46 PM CDT | HAIL 3.5 | Denton, TX | 3.5 INCH HAIL IN DENTON |
| Apr 3, 3:48 PM CDT | HAIL 1.5 | Denton, TX | PING PONG BALL SIZE HAIL AT HIGHWAY 288 2 NORTH OF DENTON |
| Apr 3, 3:50 PM CDT | HAIL 1.75 | Denton, TX | $$ |
| Apr 3, 3:50 PM CDT | HAIL 1.75 | Denton, TX | |
| Apr 3, 3:50 PM CDT | HAIL 2.5 | Denton, TX | TENNIS BALL SIZE HAIL ON THE TWU CAMPUS IN DENTON |
| Apr 3, 3:51 PM CDT | HAIL 1.75 | 4 N Denton, TX | GOLFBALL SIZE HAIL 4 NORTH OF DENTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2909 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
740
WUUS54 KFWD 031945
SVRFWD
TXC121-497-032045-
/O.NEW.KFWD.SV.W.0041.140403T1945Z-140403T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 345 PM CDT
* AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
EAST OF COTTONDALE...MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOYD...AURORA...DECATUR...JUSTIN...NORTHLAKE...CORRAL CITY...ARGYLE
AND KRUM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3330 9714 3307 9716 3300 9774 3305 9774
3318 9765 3343 9738 3343 9736
TIME...MOT...LOC 1945Z 241DEG 24KT 3310 9763
$$
CAVANAUGH1 follow-up statement
226
WWUS54 KFWD 032026
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 PM CDT THU APR 3 2014
TXC497-032036-
/O.CAN.KFWD.SV.W.0041.000000T0000Z-140403T2045Z/
WISE TX-
326 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WISE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3341 9732 3330 9714 3313 9715 3308 9716
3307 9718 3304 9739 3319 9740 3327 9738
3340 9739 3343 9738
TIME...MOT...LOC 2026Z 239DEG 26KT 3321 9728
$$
TXC121-032045-
/O.CON.KFWD.SV.W.0041.000000T0000Z-140403T2045Z/
DENTON TX-
326 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WESTERN DENTON COUNTY...
AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PONDER...MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARGYLE
AND KRUM
THIS WILL IMPACT I-35E NEAR MILE MARKER 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3341 9732 3330 9714 3313 9715 3308 9716
3307 9718 3304 9739 3319 9740 3327 9738
3340 9739 3343 9738
TIME...MOT...LOC 2026Z 239DEG 26KT 3321 9728
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:21 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 3, 12:21 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1221 PM CDT THU APR 3 2014 .AVIATION... PRIMARY CHALLENGE FOR THE TERMINAL FORECASTS THIS AFTERNOON WILL BE TIMING AND COVERAGE OF CONVECTION THAT MAY AFFECT THE TAF SITES DURING THE FIRST 6-8 HOURS OF THE FORECAST. DRYLINE WAS STARTING TO MOVE EASTWARD LATE THIS MORNING AND AT MIDDAY EXTENDED FROM NEAR BOWIE SOUTHWEST INTO EASTLAND COUNTY. THE DRYLINE WILL DEVELOP INTO THE DFW METROPLEX REGION BY LATE AFTERNOON...WITH ISOLATED THUNDERSTORM DEVELOPMENT POSSIBLE AT THAT TIME. ANY STORM THAT AFFECTS THE METROPLEX THIS AFTERNOON COULD BE SEVERE GIVEN SUBSTANTIAL INSTABILITY AND FAVORABLE VERTICAL WIND SHEAR. THERE IS STILL UNCERTAINTY WITH REGARD TO THE STRENGTH OF THE CAP THIS AFTERNOON...SO WILL ONLY CARRY VCTS FROM 19Z TO 23Z AT ALL OF THE METROPLEX TAF SITES. FOR KACT...THE FORECAST WILL BE SIMILAR TO THOSE AT THE METROPLEX EXCEPT FOR SLIGHTLY LATER TIMING AND PERHAPS SLIGHTLY BETTER CHANCES FOR CONVECTION. WINDS WILL BE FROM THE SOUTH AT ALL TAF SITES THROUGH MID TO LATE AFTERNOON...THEN GRADUALLY VEER TO THE SOUTHWEST AND WEST THIS EVENING. A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND BRING NORTH WINDS AT 16-18 KTS BEGINNING AROUND 04Z IN THE METROPLEX AND AROUND 06Z AT KACT. 09/GP && .UPDATE... THE VIGOROUS MORNING CONVECTION HAS EXITED INTO OKLAHOMA...BUT ADDITIONAL ELEVATED (ALBEIT MORE BENIGN) ACTIVITY CONTINUES WITHIN NORTH TEXAS...GENERALLY EAST OF THE I-35 CORRIDOR. DESPITE STEEP MID-LEVEL LAPSE RATES...THE REMAINING CONVECTION IS STRUGGLING TO MATCH THE INTENSITY OF THE EARLIER HAIL-PRODUCING STORMS. BASED ON THE BLOSSOMING COMPLEX IN EASTERN OKLAHOMA AND WESTERN ARKANSAS... AN UNRESOLVED MESOSCALE ENHANCEMENT OF VORTICITY IS LIKELY NOW DOWNSTREAM OF NORTH TEXAS. AS A RESULT...THIS LULL IS EXPECTED TO CONTINUE UNTIL SURFACE-BASED CONVECTION INITIATES THIS AFTERNOON. THE 12Z FWD RAOB SHOWED A SIGNIFICANT CAPPING INVERSION...AND RECENT AMDAR DATA CONFIRM THAT THE LID ON THE UNSTABLE SURFACE LAYER REMAINS INTACT. A CAP OF THIS STRENGTH IS UNLIKELY TO BE BROKEN THROUGH SURFACE HEATING ALONE AND WILL REQUIRE BOTH MECHANICAL LIFTING OF THE SURFACE LAYER AND SYNOPTIC-SCALE LIFTING OF THE INVERSION IN ADVANCE OF AN APPROACHING MID-LEVEL TROUGH. AT 1030 AM...A DRYLINE STRETCHED FROM NEAR WICHITA FALLS TO WEST OF ABILENE. WINDS ABOVE THE LOW-LEVEL BOUNDARY HAVE VEERED AND STRENGTHENED...AND THE DRYLINE WILL PENETRATE DEEPER INTO NORTH TEXAS TODAY THAN PREVIOUS DAYS THIS WEEK. A SOUTHWESTERLY MID- LEVEL JET FROM WESTERN NORTH TEXAS INTO OKLAHOMA WILL RESULT IN A FASTER PUSH ALONG THE NORTHERN EXTENT OF THE DRYLINE...PIVOTING THE BOUNDARY CLOCKWISE. DESPITE THE STRENGTH OF THE FLOW ALOFT... THIS ORIENTATION WILL REDUCE THE CROSS-BOUNDARY COMPONENT...AND THE DRYLINE WILL LIKELY SLOW OR EVEN STALL. THIS MAY DELAY THE ONSET OF AFTERNOON CONVECTIVE INITIATION...WHICH MAY ALSO BE FARTHER WEST THAN PREVIOUSLY ANTICIPATED. THE MID-MORNING UPDATE ADDRESSES THIS...MAINTAINING THE THREAT OF STORMS ALONG THE I-35 CORRIDOR THROUGHOUT THE AFTERNOON AND INTRODUCING ISOLATED POTENTIAL AS FAR WEST AS BOWIE...MINERAL WELLS...AND COMANCHE. 25 && .PREV DISCUSSION... /ISSUED 357 AM CDT THU APR 3 2014/ ...STRONG TO SEVERE THUNDERSTORMS EXPECTED ALONG/EAST OF A BONHAM TO KILLEEN LINE THIS AFTERNOON/EVENING... AT 08 UTC...A DRYLINE WAS LOCATED OVER WEST TEXAS GENERALLY FROM WEST OF GAGE OKLAHOMA TO EAST OF LUBBOCK TO EAST OF MIDLAND WHILE A COLD FRONT WAS LOCATED ACROSS THE OKLAHOMA PANHANDLE AND THE KS/OK BORDER. ALOFT...A VIGOROUS UPPER TROUGH WAS LOCATED FROM NORTH DAKOTA TO EASTERN ARIZONA. THESE FEATURES WILL ADVANCE TOWARD THE REGION THIS MORNING AND ACROSS THE REGION THIS AFTERNOON AND EVENING WITH STRONG TO SEVERE CONVECTION DEVELOPING 3 TO 5 PM ALONG THE DRYLINE...GENERALLY ALONG/EAST OF A LINE FROM BONHAM TO KILLEEN. FORECAST SOUNDINGS ACROSS THE EASTERN COUNTIES HAVE 2000+ J/KG CAPE...25 TO 35 KNOTS OF BULK SHEAR AND STEEP MID LEVEL LAPSE RATES....THUS LARGE HAIL TO GOLF BALL SIZE AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREATS THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO THREAT WILL ALSO EXIST WHERE DISCRETE SUPERCELLS OCCUR AND WHERE CELLS TRACK ACROSS ANY BOUNDARY. RED FLAG WINDS AND HUMIDITY WILL EXIST THIS AFTERNOON BEHIND THE DRYLINE...GENERALLY ALONG AND WEST OF A COMANCHE TO GLEN ROSE AND NOCONA LINE. WE WILL ALSO ADDED A GRASS FIRE DANGER STATEMENT TO THOSE COUNTIES JUST EAST AND SOUTH OF THE RED FLAG WARNING. THE STRONG WEST WINDS COMING OUT OF WEST TEXAS WILL ALSO CARRY DUST INTO THE REGION AND HAVE ADDED DUST TO ACROSS THE NORTHWESTERN COUNTIES FOR THIS AFTERNOON AND EVENING. AS THE COLD FRONT MOVES ACROSS THE REGION TONIGHT...IT WILL BRING COOLER TEMPERATURES AND DRY CONDITIONS FOR FRIDAY AND EARLY SATURDAY. LOWS SATURDAY MORNING WILL BE IN THE MID 40S ALONG THE RED RIVER...BUT SOME RURAL AREAS MIGHT SEE SOME UPPER 30S. NO FREEZE IS EXPECTED WITH THIS COOLER AIR. MOISTURE WILL BEGIN TO RETURN OVER AN ELEVATED FRONTAL BOUNDARY SATURDAY AFTERNOON AND SOME LIGHT SHOWERS ARE POSSIBLE OVER THE SOUTHERN COUNTIES DURING THE AFTERNOON HOURS. HAVE EXPANDED THE SHOWERS NORTHWARD OVER THE ENTIRE AREA SATURDAY NIGHT AND ADDED ISOLATED THUNDER. THE BEST DAY FOR PRECIPITATION WILL BE SUNDAY WHEN ANOTHER UPPER TROUGH SWINGS ACROSS THE REGION. CURRENT FORECASTING SOUNDINGS DO NOT JUSTIFY MORE THAN ISOLATED THUNDER ON SUNDAY AND QPF AMOUNTS OF 1/4 TO 1/2 INCH SUNDAY THROUGH MONDAY. AFTER THIS SYSTEM MOVES EAST...THE REGION WILL BE DRY WITH TEMPERATURES RETURNING BACK TO NORMAL THROUGH MID NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 83 49 68 47 68 / 40 10 0 5 10 WACO, TX 82 50 72 47 69 / 40 20 0 5 10 PARIS, TX 80 47 66 43 65 / 60 50 0 5 10 DENTON, TX 84 45 67 44 66 / 30 10 0 5 10 MCKINNEY, TX 81 46 67 44 67 / 40 20 0 5 10 DALLAS, TX 82 50 68 47 67 / 40 10 0 5 10 TERRELL, TX 81 50 68 46 66 / 50 20 0 5 10 CORSICANA, TX 81 52 70 47 68 / 50 30 0 5 10 TEMPLE, TX 82 51 72 49 69 / 30 20 0 5 10 MINERAL WELLS, TX 86 43 69 45 67 / 20 5 0 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102- 115>117-129>132-141. &&
Hazardous weather outlook, Apr 3, 11:19 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1119 AM CDT THU APR 3 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1119 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS PARTS OF NORTH TEXAS. THE RISK AREA IS EAST OF A LINE FROM BOWIE TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE DFW METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO TORNADOES MAY ALSO OCCUR. ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ALONG AND WEST OF INTERSTATE 35 BY AFTERNOON AS GUSTY SOUTHWEST WINDS DEVELOP AND RELATIVE HUMIDITY VALUES DROP BELOW 30 PERCENT. A RED FLAG WARNING WILL BE IN EFFECT THIS AFTERNOON AND THIS EVENING IN AREAS ALONG AND WEST OF A LINE FROM NOCONA...TO GLEN ROSE...TO COMANCHE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY NIGHT THROUGH SUNDAY NIGHT...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS AFTERNOON IN THE RISK AREA. SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING IN AREAS ALONG AND EAST OF INTERSTATE 35.
In the hours before
Special weather statement, Apr 3, 2:27 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
227 PM CDT THU APR 3 2014
TXZ102-032000-
WISE TX-
227 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN WISE COUNTY
AT 228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF BRIDGEPORT...MOVING NORTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...BOYD AND
COTTONDALE.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3318 9739 3308 9739 3299 9740 3299 9744
3300 9744 3300 9788 3316 9784 3320 9761
TIME...MOT...LOC 1928Z 239DEG 30KT 3306 9773
CAVANAUGHLocal storm report, Apr 3, 2:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
228 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL SLIDELL 33.37N 97.40W
04/03/2014 E1.00 INCH WISE TX TRAINED SPOTTER
QUARTER SIZE HAIL IN SLIDELlLocal storm report, Apr 3, 2:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL BOLIVAR 33.37N 97.27W
04/03/2014 E0.88 INCH DENTON TX TRAINED SPOTTER
NICLEL HAIL IN BOLIVERLocal storm report, Apr 3, 2:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL SANGER 33.37N 97.18W
04/03/2014 E0.75 INCH DENTON TX AMATEUR RADIO
DIME SIZED HAIL IN SANGER AT I-35 AND 455.Local storm report, Apr 3, 2:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
236 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL SANGER 33.37N 97.18W
04/03/2014 E0.88 INCH DENTON TX AMATEUR RADIOLocal storm report, Apr 3, 2:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 3 N SANGER 33.41N 97.18W
04/03/2014 E1.00 INCH DENTON TX TRAINED SPOTTER
QUARTER SIZE HAIL 3 MILES NORTH OF SANGERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 6:30 AM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Apr 3, 6:57 AM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Apr 3, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 42 min |
| Apr 3, 7:07 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 68 min |
| Apr 3, 7:20 AM CDT | Special Weather Statement | FWD | Lamar | 25 min |
| Apr 3, 8:10 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 65 min |
| Apr 3, 8:41 AM CDT | Special Weather Statement | FWD | Dallas, Denton, Tarrant | 34 min |
| Apr 3, 9:21 AM CDT | Areal Flood Advisory | FWD | Grayson | 114 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
| Apr 3, 10:56 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 64 min |
| Apr 3, 11:29 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 31 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 67 min |
| Apr 3, 1:35 PM CDT | Special Weather Statement | FWD | Wise | 25 min |
| Apr 3, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 52 min |
| Apr 3, 2:27 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Apr 3, 2:40 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 65 min |
| Apr 3, 3:40 PM CDT | Special Weather Statement | FWD | Erath, Hood | 65 min |
| Apr 3, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 64 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Apr 3, 4:19 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 56 min |
| Apr 3, 4:39 PM CDT | Special Weather Statement | FWD | Hood | 66 min |
| Apr 3, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 3, 5:01 PM CDT | Special Weather Statement | FWD | Denton, Wise | 29 min |
| Apr 3, 5:04 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 56 min |
| Apr 3, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 5:14 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 61 min |
| Apr 3, 5:31 PM CDT | Special Weather Statement | FWD | Comanche | 29 min |
| Apr 3, 5:33 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 42 min |
| Apr 3, 5:47 PM CDT | Tornado Warning | FWD | Denton | 43 min |
| Apr 3, 5:50 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 40 min |
| Apr 3, 5:55 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 65 min |
| Apr 3, 6:03 PM CDT | Tornado Warning | FWD | Fannin | 27 min |
| Apr 3, 6:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Coryell, Erath, Hamilton | 53 min |
| Apr 3, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 54 min |
| Apr 3, 6:25 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Apr 3, 6:38 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 67 min |
| Apr 3, 6:57 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.